Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Self-homotopy equivalences of Postnikov conjugates


Authors: E. Dror, W. G. Dwyer and D. M. Kan
Journal: Proc. Amer. Math. Soc. 74 (1979), 183-186
MSC: Primary 55P15; Secondary 55S35
DOI: https://doi.org/10.1090/S0002-9939-1979-0521895-6
MathSciNet review: 521895
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to generalize a result of Wilkerson [4] and show that the self homotopy equivalences of the Postnikov approximations of a space X determine, in a rather simple manner, simultaneously the self homotopy equivalences of X and the self homotopy equivalences of the Postnikov conjugates of X (i.e. the spaces with the same Postnikov approximations as X).


References [Enhancements On Off] (What's this?)

  • [1] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 0365573 (51:1825)
  • [2] J. P. May, Simplicial objects in algebraic topology, Van Nostrand, Princeton, N. J., 1967. MR 0222892 (36:5942)
  • [3] R. M. Vogt, Homotopy limits and colimits, Math. Z. 134 (1973), 11-52. MR 0331376 (48:9709)
  • [4] C. Wilkerson, Classification of spaces of the same n-type for all n, Proc. Amer. Math. Soc. 60 (1976), 279-285. MR 0474283 (57:13930)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P15, 55S35

Retrieve articles in all journals with MSC: 55P15, 55S35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521895-6
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society